Facebook Pixel

No period so far, first month on Ortho Tri Cyclen

By February 16, 2014 - 12:58pm
Rate This

Hi! I just finished my first pack of Ortho Tri Cyclen. I was on Junel Fe for two years before I began Ortho Tri Cyclen. My OBGYN prescribed the Ortho because the Junel was causing breakthrough bleeding, even though I was taking my pills correctly.

My partner and I always use a backup method of birth control (condoms) even though I am on the pill, and this past month has been no different. As far as I know, there were no slip-ups with the condoms. I was a first-day start on my pills with Junel, so I start my pills on Friday and take my last one on Thursday. So, I took my last active pill Thursday and usually get my period by Saturday night/Sunday morning. It is now Sunday afternoon and still no sign of a period.

Could this be because of the pill change, or should I be concerned about pregnancy?

Add a Comment1 Comments

EmpowHER Guest

Hi C4521,

Welcome to EmpowHER.  These symptoms can be due to the changes of birth control pills.  But, it's important to discuss with your doctor any concerns you might have on any new medication. Have you taken a home pregnancy test?



February 16, 2014 - 4:22pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!